# SDR CA130311011

- Difficulty date: November 16, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwa JT15D5
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

(CAN) ABORTED TAKEOFF DUE TO ENGINE FLAMEOUT ON TOUCH AND GO FLIGHT.   THE EEC WAS REPLACED AND THE ACFT WAS RETURNED TO SERVICE.  IT WAS ALSO REPORTED THAT 2 OTHER FLAME OUTS HAD OCCURRED.
